# SDR AALA202006059003

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 23,038 hours, 4,704 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Track
- Part number: D255722280680
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT.  CORROSION ON AFT CARGO ROLLER TRAY, (FOUND AFTER REMOVAL OF CORRODED SCREWS) AT FR48 TO FR51, STR 38R AND BL Y-623.  REPLACED ROLLER TRACK ASSEMBLY IAW 51-20-01-1.
